# SDR DALA2015080504798

- Difficulty date: August 4, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 50,772 hours, 21,302 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE FLIGHT CREW NOTICED LIGHT SMOKE COMING FROM THE ATC TRANSPONDER PANEL IN THE COCKPIT. SWITCHED PANEL TO STBY AND THE SMOKE IMMEDIATELY STOPPED.  OPENED BOTH TRANSPONDER CIRCUIT BREAKERS. THE FLIGHT CONTINUED TO DESTINATION.  MAINTENANCE REPLACED THE ATC PANEL IAW AMM 34-53-03. OPERATION CHECK NORMAL, ACFT RETURNED TO SERVICE.
